# SDR DLM11992642

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, SMOKE WAS IN THE AFT SECTION OF THE A/C.  TURNING OFF THE AFT GALLEY AND THE VCC/ADB SWITCH, SMOKE STOPPED.  FOUND PLASTIC IN ONE OF THE OVENS CREATING ODOR.
